MathSciNet Relay Station
MathSciNet bibliographic data
MR2258220 46L05 (46L80)
Pask, David; Raeburn, Iain; Rørdam, Mikael; Sims, Aidan Rank-two graphs whose $C^*$-algebras are direct limits of circle algebras. J. Funct. Anal. 239 (2006), no. 1, 137–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement